# SDR NACA201502260035

- Difficulty date: February 26, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 72,772 hours, 56,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 907-917
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND UNDER SIDE OF FASTENER POINTS ALONG DUST SILL AT BS910-944, LBL57-61.  REPLACED WEB AT BS 9007-917, LBL 57-66 WITH MADE REPAIR PART REF: DWG 65-52878, SHEET 2, REV C AND INSTALLED IAW SRM 51-30-2, REV 108.
